# SDR ASAA2017100822150

- Difficulty date: October 8, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 34,587 hours, 10,406 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Part number: C16221KA02
- Part serial: C16221012905
- Condition: Failed
- Location: Isfd
- Part time: 30,874 hours, 9,017 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ISFD FAILURE DURING CLIMB OUT. SHOWED A TURNING DECENT.  ACFT GROUNDED.  REMOVED AND REPLACED ISFD  IAW AMM 34-24-02-400-801.  OPS TESTED NORMAL.
